| Catalog Number |
3100008 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported that patient's radius was revised due to the head disassociating from the stem.
Additional Manufacturer Narrative
The reported event that lateral assembly, radial head implant, size 2 was alleged of 'component loosened' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was not returned.
Event or Problem Description